# SDR UIEA2019042603958

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,215 hours, 18,455 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RIGHT PACK TEMPERATURE EICAS MESSAGE IN FLIGHT.  ( PERFORMED FIM 21-51 FT 803 SYSTEM FAULTED TEMP CONTROL VALVE. PERFORMED TABLE B PROCEDURES, TEMP CONTROL VALVE OPS CHECK NORMAL. VERIFIED NO FAULTS NOTED.   )
